| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that during intraocular implantation surgery the surgeon noticed the haptic was broken prior to inserting the lens.Scheduled procedure completed the same day and there was no patient contact.In the surgeon¿s opinion, delivery system caused or contributed to the event.